# SDR 2002FA0001072

- Difficulty date: September 2, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N3513K
- Make and model: Cessna 172S
- Aircraft serial: 172S8917
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 07161114
- Condition: Leaking
- Location: Fuel System
- Part time: 153 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND FUEL SHUT-OFF VALVE LEAKING EXTERNALLY AT COVER.  REPLACED WITH NEW PART.
